9 May 2012
i don't know enough about hypertrophic cardiomyopathy to tell you the answer. I understand this is a potentially deadly heart condition, and it would not be wise to ask people on any online forum for answers. Even if they are a doctor and give you an answer saying yes, it means nothing because they do not have your medical history etc. To get the answer you are looking for I would ask a doctor, more specifically a cardiologist who follows you for your heart problem. Lyrica can cause a rise in blood pressure, and cause edema in the legs, and possibly other areas. That may or may not cause problems, I really couldn't tell you since hypertrophic cardiomyopathy is a complex issue, and I don't know how severe your heart problems are, or what other health-issues you may have, or other medicines you are on. It would be irresponsible for anyone on here to tell you that you can take Lyrica.
You need to ask a doctor, preferably a cardiologist or heart specialist, who follows you and knows your health background. Sorry I couldn't help you out more. :(
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... varapamil, Norpace, crestor and lavaza
1 answer • 24 Sep 2009
I have been taking this med for 2 months. About 4 years ago I was diagnosed with hypertrophic cardiomyopathy. Is this medication okay for me to take?
2 answers • 21 Dec 2009
... death due to HCM?
1 answer • 5 Oct 2010
Hypertrophic Cardiomyopathy - I had a septial myectomy 5 wks ago. I'm allergic to beta blockers and?
... calcium channel blockers. will my heart rythm return to normal after heart heals? had a pacemaker installed also. i'm on htz . for ...
1 answer • 31 May 2012
I can't seem to find a simple straightforward answer. Is it inevitable that I am just going to get sicker and die? How long will it take? Is ...
2 answers • 27 Feb 2014